# SDR MASA01051

- Difficulty date: May 18, 2001
- Submitted: August 23, 2001
- Operation: Air carrier
- Aircraft: N17275
- Make and model: Cndair CL6002B19
- Aircraft serial: 7275
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 3800488
- Condition: Inoperative
- Location: Aft Fuselage
- Stage of operation: AP
- Nature of condition: J, B
- Precautionary procedure: O

## Discrepancy

FLT 6072 - ON APPROACH TO PHX, THE CAPTAIN STARTED THE APU AND HAD AN OIL PRESSURE LOW CAUTION MSG IN FLIGHT, FOLLOWED BY A SMALL AMOUNT OF SMOKE IN COCKPIT.  CREW SHUT DOWN THE APU AND LANDED WITHOUT INCIDENT.  MAINTENANCE DEFERRED THE APU AND THE AIRCRAFT WAS RETURNED TO SERVICE.  APU REMOVED AND REPLACED. OP CHECKS GOOD.  (M)
